Skip to main content

A variational problem for affine connections

Abstract

We give a variational problem for affine connections which characterizes the Riemannian connection of an Einstein metric of negative scalar curvature.

This is a preview of subscription content, access via your institution.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Osamu Kobayashi.

Additional information

Received: 10 May 2005; revised: 25 July 2005

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kobayashi, O. A variational problem for affine connections. Arch. Math. 86, 464–469 (2006). https://doi.org/10.1007/s00013-005-1579-4

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00013-005-1579-4

No Keywords.

  • .